Utkir Rozikov
Utkir Rozikov
Institute of Mathematics, Tashkent, Uzbekistan
Aucune adresse e-mail validée
Titre
Citée par
Citée par
Année
Gibbs measures on Cayley trees
UA Rozikov
World scientific, 2013
2092013
Quadratic stochastic operators and processes: results and open problems
R Ganikhodzhaev, F Mukhamedov, U Rozikov
Infinite Dimensional Analysis, Quantum Probability and Related Topics 14 (02 …, 2011
1952011
Description of periodic extreme Gibbs measures of some lattice models on the Cayley tree
NN Ganikhodzhaev, UA Rozikov
Theoretical and Mathematical Physics 111 (1), 480-486, 1997
1131997
A hard-core model on a Cayley tree: an example of a loss network
Y Suhov, UA Rozikov
Queueing Systems 46 (1), 197-212, 2004
792004
On evolution algebras
JM Casas, M Ladra, BA Omirov, UA Rozikov
Algebra Colloquium 21 (02), 331-342, 2014
702014
On Gibbs measures of p-adic Potts model on the Cayley tree
FM Mukhamedov, UA Rozikov
Indagationes Mathematicae 15 (1), 85-99, 2004
692004
Description of the translation-invariant splitting Gibbs measures for the Potts model on a Cayley tree
C Külske, UA Rozikov, RM Khakimov
Journal of Statistical Physics 156 (1), 189-200, 2014
592014
Описание периодических крайних гиббсовских мер некоторых решеточных моделей на дереве Кэли
НН Ганиходжаев, УА Розиков
Теоретическая и математическая физика 111 (1), 109-117, 1997
571997
Evolution algebra of a bisexual population
M Ladra, UA Rozikov
Journal of Algebra 378, 153-172, 2013
562013
The Potts model with countable set of spin values on a Cayley tree
NN Ganikhodjaev, UA Rozikov
Letters in Mathematical Physics 75 (2), 99-109, 2006
562006
On inhomogeneous p-adic Potts model on a Cayley tree
F Mukhamedov, U Rozikov
Infinite Dimensional Analysis, Quantum Probability and Related Topics 8 (02 …, 2005
542005
A chain of evolution algebras
JM Casas, M Ladra, UA Rozikov
Linear algebra and its applications 435 (4), 852-870, 2011
522011
On Gibbs measures of models with competing ternary and binary interactions and corresponding von Neumann algebras
F Mukhamedov, U Rozikov
Journal of statistical physics 114 (3), 825-848, 2004
522004
F-quadratic stochastic operators
UA Rozikov, UU Zhamilov
Mathematical Notes 83 (3), 554-559, 2008
512008
A three state hard-core model on a Cayley tree
J Martin, U Rozikov, Y Suhov
Journal of Nonlinear Mathematical Physics 12 (3), 432-448, 2005
472005
Phase transitions of the Ising model on Z in the p-adic number field, Uzbek
NN Ganikhodjaev, FM Mukhamedov, UA Rozikov
Math. Jour 4, 23-29, 1998
421998
On quadratic stochastic operators generated by Gibbs distributions
NN Ganikhodzhaev, UA Rozikov
Regular and Chaotic Dynamics 11 (4), 467-473, 2006
412006
Evolution algebras generated by Gibbs measures
UA Rozikov, JP Tian
Lobachevskii Journal of Mathematics 32 (4), 270-277, 2011
372011
On dynamics of ℓ-Volterra quadratic stochastic operators
UA Rozikov, A Zada
International Journal of Biomathematics 3 (02), 143-159, 2010
362010
Gibbs measures for SOS models on a Cayley tree
UA Rozikov, YM Suhov
Infinite Dimensional Analysis, Quantum Probability and Related Topics 9 (03 …, 2006
362006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20